# SDR IPXA2017122024697

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 60,612 hours, 16,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NOT WORKING PROPERLY.  CANCELLED DOOR MULTIPLE TIMES. DOORS OPS NORMAL IAW AMM 52-11-02-501.  ACFT OK TO CONTINUE.
